# SDR DALA2025032402162

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N430DX
- Make and model: Airbus A330-941
- Aircraft serial: 2069
- Aircraft time: 2,512 hours, 295 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3430 SEAT 48H WHITE EMERGENCY PATHWAY LIGHT INOP. CORRECTIVE ACTION: REPAIRED WIRING PER A330 AMM 33-52. (7098993)
